MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS
Catalog Number 382934
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd insyte ag bc global wing piv adapter- iv tubing disconnected.The following information was provided by the initial reporter, translated from french to english: kt iv (pink catheter without wings) fitted this lunchtime to a patient, catheter well fixed and passing well.This evening, the infusion tubing (perfuseur gravite 3voies r30cm deconnectable per3fl25bpaf - didactic) unscrewed from the catheter.Hydration passed by.It's not the first time this has happened and the risk of haemorrhage is +++.Several reports please give us your analysis of this fault and let us know if you have received any similar reports from other users.
 
Additional Manufacturer Narrative
Investigation results: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21505587
Report Number2243072-2025-00183
Device Sequence Number19933476
Product Code FOZ
UDI-Device Identifier00382903829347
UDI-Public(01)00382903829347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382934
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown